# SDR TWRA9606

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Service
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRU - FLT 60 - DURING CLIMB-OUT OF GRU, FLIGHT CREW REPORTED IFSD OF NR 3 ENGINE DUE TO LOW OIL PRESSURE (ZERO).  AIRCRAFT RETURNED TO GRU.  MCC WAS NOTIFIED.  WHILE ON THE GROUND AT GRU, MAINTENANCE CHECKED CHIP DETECTORS AND ADDED 6 GALLONS OF OIL.  HIGH POWER RUN-UP WAS PERFORMED AND NO LEAKS FOUND.  OIL QUANTITY OK.  OIL PRESSURE AND TEMP OK.  AIRCRAFT WAS RELEASED FOR FLIGHT.  (X)
